# SDR IPXA2023092494232

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,646 hours, 15,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83571
- Condition: Dented
- Location: Sta 1811 5l-7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV*MAJOR REPAIR* FUSELAGE SKIN DENT AT STA 1811 BETWEEN LONGERON 5L AND 7L, FUSELAGE SKINS P/N AFA8357-1 AND NGA6009-3 , HAS DENTED WITH BLENDED SMOOTH GOUGED DAMAGEACCOMPLISHED DOUBLER REPAIR IAW VTSAA EA 011-5330-01-B0096 I/R,DATED 09/21/2023 , UPS EO MD11-5330-88243-A DATED 09/21/2023 AND 8100-9 SIGNED BY PHILIP LAU AR-830967 DATED SEP. 20 2023. (MAJOR)
